# SDR SWAA2023110709960

- Difficulty date: October 12, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT FWD GALLEY AREA 2023-635490<[01] REPLACED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-66-02-400-801.;[02] TASK CARD COMPLETED
